Cold and blistered feet

For about 4 months of year i get really cold feet and blisters on toes, as i work out side,

even at home there cold, and my fingers but there not so bad, tried all sorts of things in shoes but nothing works,

Never had a problem before i started taking tablets for A F,

I take Warfarin, Ramipril, Butemnide and ,Bisopolol, i've changed Bisopolo to Amiodarone, just recently no differance

Any one know witch one is the culprit, Thanks

10 Replies

oldestnewest
  • Could be a problem with circulation that is coincidental to your AF.

    Is your home warm?

    A friend was given a diagnosis of Raynards disease for what sounds like what you have.He was told it was due to 'problems with his circulation'.A visit to the GP might help you to find out more definitely what this is due to and to how the problem might be relieved.

  • That sounds like chilblains higgy. I have had problems with chilblains on my freezing cold fingers since I started taking meds for AF and I blame Bisoprolol for slowing down my circulation. I also get a freezing cold nose. My solution is never to let my fingers get cold and I use heated pads and sub zero mittens outside in winter months.

    It's more difficult for you with cold feet outside - layers of pre-warmed thin socks spring to mind and trying to warm your feet periodically.

    PS I've just had a look on Amazon and you can buy heating insoles which might see you through the worst of it.

  • Thanks for that

  • Hi I had a similar problem with very cold feet when I was on beta blockers . I didn't have the blisters though . I found really warm socks helped . The beta blocker was a necessary medication for me so I worked around the cold . Post ablation I no longer need the beta blockers and no longer have cold feet . Speak with your doctor to see if they can help.

  • It's the Bisoporol and I've found some warm socks which I wear in Bed too. Try and also get off the Amiodarone as soon as, as this is bad for you unless it's a last resort option.

  • Yes, I would say part circulation and part drug. I get the same with Flecainide.I walk 1 mile x2 per day to improve circulation and avoid sitting for more than 2 hours if I can.

  • Physio told me alternately put feet (or hands) in a basin of hot water and then immediately into s basin of cold water. At start probably only 15 to 30 secs. Each time gradually build up to 2 minutes if you can. Always end up with cold water.

    Best way is two chairs in the middle of the floor facing each other and the two basins in the middle. Sit on one chair with hot in left basin then swap sides

  • Thanks Peter I'll try that.

  • Its Bisoprolol, i have had freezing feet even in bed with an electric blanket. I have chillblains on 2 toes and blisters. I was off Bisoprolol for a while and it went away but soon as I am back on it, feet are freezing again.

  • Thanks for that your feet are the same as mine

You may also like...